# SDR UALA2012102206010

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 35,921 hours, 15,749 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301600
- Part serial: CG5191
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR P/N D5528000301600 WATER INGRESSION ON THE UPPER SKIN OUTBOARD OF LIGHTENING STRIP IN ZONE 3 WAS REPAIRED PER ECRA 5520-01414 AND SRM 55-21-11 FIG 214.
